# SDR RAIA950521

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FAT - FLT 4732 - THE LT ENGINE LOW PRESSURE, HIGH OIL TEMP, CEW SHUTDOWN ENGINE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LT ENGINE.  ALL ENGINE RUNS REVEALED NORMAL OPERATION.  (Z)
